# SDR DALA2024121911853

- Difficulty date: December 18, 2024
- Submitted: December 19, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 99,932 hours, 45,901 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SHIP 0665 -FCNT/DE- TRAILING EDGE FLAP DISAGREE ON APPROACH. CORRECTIVE ACTION: T/S PER FIM. NO FSEU FAULTS. CHECKED TORQUE LIMITERS AND TRANSMISSION FLUID LEVELS. CYCLED FLAPS. OPS NORMAL.
